# SDR UIEA2019020873145

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,095 hours, 12,535 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: BACR13CD2
- Condition: Faulted
- Location: Idg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L IDG VALVE STATUS MSG. AFTER BLOCK IN.( TRANSFER TO DMI 107020 PER DDG 75-21-01-03A CAT C MBCB 17FEB19 MPCW PLACARD INSTALLED  DISPATCH SD 0801Z   LP 1018704-M2 T/S PERF FIM 24-20 FT 820 REPLACED RELAY 1033 PER STEP 5 NOTE RAN #1 ENG AT IDLE FOR 15 MN NOT FAULTS NOTED  THIS CLEARED MDDR 107020, PLACARDS REMOVED. )
